# SDR AALA2009013100420

- Difficulty date: January 31, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N491AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49684
- Aircraft time: 58,433 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - AFT STAIRS LEFT SIDEWALL EMERGENCY LIGHTS INOPERATIVE.  REPLACED EMERGENCY PATH LIGHTING BATTERY PACK.
